MathSciNet Relay Station
MathSciNet bibliographic data
MR512023 (80c:40007) 40H05 (40D09)
Freedman, Allen R.; Sember, John J.; Raphael, Marc Some Cesàro-type summability spaces. Proc. London Math. Soc. (3) 37 (1978), no. 3, 508–520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement